# SDR DALA1053490909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958238U7
- Condition: Cracked
- Location: Bs 1312 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND MAIN PASSENGER CABIN STA 1312 RT SIDE LONGERON 17, FRAME CRACKED.  R & R FRAME PN 9958238U7 IAW SRM 53-03D, FIG 32, SHT 2-3.
